# SDR RJEF2013010768201

- Difficulty date: December 31, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N682TA
- Make and model: Airbus A320-233
- Aircraft serial: 3581
- Engine: Iae V2527EA5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AT THE ARRIVAL OF THE AIRCRAFT AS FLIGHT TAI-9951 FROM SAP TO SAL, IT WAS FOUND THAT COVER 622WB ON PANEL 622AB ON RIGHT WING WAS MISSING.  THE AIRCRAFT WAS INSPECTED AND NO OTHER DAMAGE WAS FOUND.  AS PER AIRBUS REPAIR APPROVAL REF:70571449/003/2013 AND ENGINEERING ORDER A320TR57-001/13 A TEMPORARY REPAIR WAS EXECUTED.  AFTER, THE AIRCRAFT WAS RETURNED TO SERVICE.
